# SDR SWAA2023021502364

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 56,283 hours, 36,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP ON FLOOR ADJACENT TO FWD RIGHT WINDSCREEN IS NOT SECURED TO FLOOR<[01] RESECURED PHOTOLUMINESCENT STRIP IAW AMM 33-51-15.
